Pacific Journal of Mathematics

Weak locally multiplicatively-convex algebras

Seth Warner

Article information

Source
Pacific J. Math., Volume 5, Suppl. 2 (1955), 1025-1032.

Dates
First available in Project Euclid: 20 February 2007

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1172000967

Mathematical Reviews number (MathSciNet)
MR0076295

Zentralblatt MATH identifier
0067.08701

Subjects
Primary: 46.1X

Citation

Warner, Seth. Weak locally multiplicatively-convex algebras. Pacific J. Math. 5 (1955), no. 2, 1025--1032. https://projecteuclid.org/euclid.pjm/1172000967


Export citation

References

  • [1] R. Arens, A generalization of normed rings, Pacific J. Math., 2 (1952), 455-471.
  • [2] E. Artin, Galois Theory, Notre Dame Mathematical Lectures No. 2, 2d edition, Notre Dame, Indiana, 1948.
  • [3] N. Bourbaki, Espaces Vectoriels Topologiques, Ch. H I , Act. Sci. et Ind. 1189, Paris, Hermann.
  • [4] N. Bourbaki, Espaces Vectoriels Topologiques, Ch. III-V, to appear.
  • [5] N. Bourbaki, Topologie Gever ale, Ch. III-IV, Act. Sci. et Ind. 916-1143.
  • [6] N. Bourbaki, Topologie Gever ale, Ch. IX, Act. Sci. et Ind.1045.
  • [7] J. Dieudonne, La dualite dans les espacs vectoriels topologiques, Aim. Ecole Norm. (3) 59 (1942) 107-139.
  • [8] E. Michael, Locally muliplicatvely-convex topological algebras, Amer. Math, Soc. Memoir No. 11, 1952.
  • [9] G. Silov, On normed rings possessing one generator, Mat.Sbornik NS 21 (63), 25-47.